# SDR AALA20100326ORD01

- Difficulty date: March 26, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 72,640 hours, 32,242 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT DAY-DFW.  CREW REPORTED AFTER TAKEOFF THE NOSE LANDING GEAR WOULD NOT RETRACT.  EMERGENCY DECLARED FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SERVICED NOSE GEAR STRUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
